MathSciNet Relay Station
MathSciNet bibliographic data
MR1350957 (96i:17005) 17B01 (16S10)
Mikhalev, A. A.; Shpilrain, V. E.; Zolotykh, A. A. Subalgebras of free algebras. Proc. Amer. Math. Soc. 124 (1996), no. 7, 1977–1984.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement